RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kurdyumov, Vitalii Pavlovich

Statistics Math-Net.Ru
Total publications: 15
Scientific articles: 13

Number of views:
This page:416
Abstract pages:3368
Full texts:1103
References:448
Associate professor
Candidate of physico-mathematical sciences

http://www.mathnet.ru/eng/person18086
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. V. P. Kurdyumov, A. P. Khromov, V. A. Khalova, “A mixed problem for a wave equation with a nonzero initial velocity”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 18:2 (2018),  157–171  mathnet  elib
2016
2. A. P. Gurevich, V. P. Kurdyumov, A. P. Khromov, “Justification of Fourier method in a mixed problem for wave equation with non-zero velocity”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 16:1 (2016),  13–29  mathnet  mathscinet  elib
2015
3. V. P. Kurdyumov, “On Riescz bases of eigenfunction of $2$-nd order differential operator with involution and integral boundary conditions”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 15:4 (2015),  392–405  mathnet  elib
2014
4. V. P. Kurdumov, A. P. Khromov, “Riescz Basis Property of Eigen and Associated Functions of Integral Operators with Discontinuous Kernels, Containing Involution”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 14:4(2) (2014),  558–569  mathnet
2012
5. V. P. Kurdyumov, A. P. Khromov, “Riesz bases of eigenfunctions of integral operators with kernels discontinuous on the diagonals”, Izv. RAN. Ser. Mat., 76:6 (2012),  107–122  mathnet  mathscinet  zmath  elib; Izv. Math., 76:6 (2012), 1175–1189  isi  elib  scopus
6. M. Sh. Burlutskaya, V. P. Kurdyumov, A. P. Khromov, “Refined asymptotic formulas for eigenvalues and eigenfunctions of the Dirac system with nondifferentiable potential”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 12:3 (2012),  22–30  mathnet
2010
7. V. P. Kurdyumov, “Approximate solution of an optimal control problem with linear nonhomogeneous control system in Hilbert space”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 10:3 (2010),  3–14  mathnet
8. V. P. Kurdyumov, A. P. Khromov, “The Riesz bases consisting of eigen and associated functions for a functional differential operator with variable structure”, Izv. Vyssh. Uchebn. Zaved. Mat., 2010, 2,  39–52  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 54:2 (2010), 33–45  scopus
2009
9. V. P. Kurdyumov, “On Riesz basises of eigenfunctions of integral operators with kernels discontinuous on broken lines”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 9:4(1) (2009),  28–35  mathnet  elib
2007
10. V. P. Kurdyumov, A. P. Khromov, “On Riesz basises of the eigen and associated functions of the functional-differential operator with a variable structure”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 7:2 (2007),  20–25  mathnet
2006
11. V. P. Kurdyumov, “Estimates for eigenfunctions and eigenvalues of an integral-differential operator”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 6:1-2 (2006),  20–29  mathnet
2004
12. V. P. Kurdyumov, A. P. Khromov, “Riesz Bases of Eigenfunctions of an Integral Operator with a Variable Limit of Integration”, Mat. Zametki, 76:1 (2004),  97–110  mathnet  mathscinet  zmath; Math. Notes, 76:1 (2004), 90–102  isi  scopus
2002
13. V. P. Kurdyumov, “Riesz Bases of Eigenfunctions and Adjoint Eigenfunctions of Some Integral Operators”, Differ. Uravn., 38:4 (2002),  555–564  mathnet  mathscinet; Differ. Equ., 38:4 (2002), 586–598

1997
14. V. P. Kurdyumov, G. Yu. Riznichenko, N. Kh. Rozov, “Fourth International Conference “Mathematics. Computer. Education””, Uspekhi Mat. Nauk, 52:6(318) (1997),  209–210  mathnet
1996
15. O. V. Besov, V. I. Il'in, L. D. Kudryavtsev, V. P. Kurdyumov, S. M. Nikol'skii, L. V. Ovsyannikov, V. A. Sadovnichii, “Stanislav Ivanovich Pokhozhaev (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 51:2(308) (1996),  183–188  mathnet  mathscinet  zmath; Russian Math. Surveys, 51:2 (1996), 363–369  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019